# SDR AT0000399

- Difficulty date: August 20, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR WEB CORRODED AROUND BUTTON HEAD AT BS 170 - 180.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, FABRICATED AND INSTALLED REPAIR IAW DC9 SRM 51-10-3, 53-01 FIGURE 1, 51-10-4, 53-11-1 FIGURE 11, 51-30-2.
